# SDR SWAA2022021168648

- Difficulty date: April 26, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 27,699 hours, 16,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TRANSITION ANGLE HAS CORROSION AROUND FASTNER HOLES L/H SIDE BETWEEN STA.727E AND STA.747 MARKED / L/H TRANSITION ANGLE IS REMOVED AND REPLACED ON N/R G551881 FROM STA. 727+4 TO STA. 847.
